# SDR CA131021003

- Difficulty date: October 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT AT FL210, A LOW OIL PRESSURE ALARM, PRESSURE BELOW 40 PSI OCCURRED. THE CREW ELECTED TO SHUTDOWN THE ENGINE AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  ALL OTHER ENGINE PARAMETERS WERE REPORTED NORMAL.
